# SDR EPUA20200210001

- Difficulty date: February 7, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N15503
- Make and model: Beech 1900C
- Aircraft serial: UC72
- Aircraft time: 35,921 hours, 48,372 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Elevator System
- Condition: Binding
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT PILOT REPORTS THAT "ELEVATOR IS GETTING HUNG UP.  VERY STIFF ON CONTROL OF ELEVATOR".  MAINTENANCE IS CURRENTLY INSPECTING AIRCRAFT FOR THE NOTED DEFECT.
